A remark on Hofmann and Wolke's additive decompositions of the set of primes

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    We improve upon Hofmann and Wolke's bounds on the conceivable additive decompositions of the set of primes. We also prove that there cannot be a decomposition, where one set is a shifted copy of the other. This answers an open question of Hofmann and Wolke.

    Original languageEnglish
    Pages (from-to)30-33
    Number of pages4
    JournalArchiv der Mathematik
    Volume76
    Issue number1
    DOIs
    Publication statusPublished - 3 Jan 2001

    Fingerprint

    Decompose

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    A remark on Hofmann and Wolke's additive decompositions of the set of primes. / Elsholtz, Christian.

    In: Archiv der Mathematik, Vol. 76, No. 1, 03.01.2001, p. 30-33.

    Research output: Contribution to journalArticleResearchpeer-review

    @article{6861d81d9e624864ba461f92431cea57,
    title = "A remark on Hofmann and Wolke's additive decompositions of the set of primes",
    abstract = "We improve upon Hofmann and Wolke's bounds on the conceivable additive decompositions of the set of primes. We also prove that there cannot be a decomposition, where one set is a shifted copy of the other. This answers an open question of Hofmann and Wolke.",
    author = "Christian Elsholtz",
    year = "2001",
    month = "1",
    day = "3",
    doi = "10.1007/s000130050538",
    language = "English",
    volume = "76",
    pages = "30--33",
    journal = "Archiv der Mathematik",
    issn = "0003-889X",
    publisher = "Springer International Publishing AG",
    number = "1",

    }

    TY - JOUR

    T1 - A remark on Hofmann and Wolke's additive decompositions of the set of primes

    AU - Elsholtz, Christian

    PY - 2001/1/3

    Y1 - 2001/1/3

    N2 - We improve upon Hofmann and Wolke's bounds on the conceivable additive decompositions of the set of primes. We also prove that there cannot be a decomposition, where one set is a shifted copy of the other. This answers an open question of Hofmann and Wolke.

    AB - We improve upon Hofmann and Wolke's bounds on the conceivable additive decompositions of the set of primes. We also prove that there cannot be a decomposition, where one set is a shifted copy of the other. This answers an open question of Hofmann and Wolke.

    UR - http://www.scopus.com/inward/record.url?scp=0035530675&partnerID=8YFLogxK

    U2 - 10.1007/s000130050538

    DO - 10.1007/s000130050538

    M3 - Article

    VL - 76

    SP - 30

    EP - 33

    JO - Archiv der Mathematik

    JF - Archiv der Mathematik

    SN - 0003-889X

    IS - 1

    ER -